# SDR GUUA93953051709A

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP LT AND RT SIDE FUSELAGE BELLY REQUIRES SURFACE CORROSION CLEANING FROM FS 243.250 TO FS 327.630.  REMOVED SURFACE CORROSION AND DISCOVERED SKIN EXFOLIATION LWR CTR AFT SPAR. REMOVED SECTION OF EXFOLIATED SKIN AND FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR BETWEEN FS 243.250 TO FS 327.630.
